Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 43, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 26, 2013, 12:35 AM CDT for Cass County, Grand Forks County, Traill County, North Dakota; Clay County, Norman County, Polk County, Minnesota. It was in force for 55 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2013, 12:35 AM CDT (05:35 UTC)
- Expired
- Jun 26, 2013, 1:30 AM CDT
- In force
- 55 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Clay County, MN, Norman County, MN, Polk County, MN, Cass County, ND, Grand Forks County, ND, Traill County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 37 km from the middle of the area, began a volume at 05:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 1:00 AM CDT | TSTM WND DMG | Hillsboro, ND | NUMEROUS LARGE 3-6 INCH BRANCHES BROKEN DOWN. POWER OUTAGES IN HILLSBORO AREA. |
| Jun 26, 1:25 AM CDT | TSTM WND DMG | 1 N Shelly, MN | A FEW TREES WERE TOPPLED IN SHELTER BELTS ALONG U.S. HIGHWAY 75. |
| Jun 26, 1:30 AM CDT | TSTM WND DMG | Ada, MN | LARGE SECTION OF TREE DOWN DUE TO WIND....VIA VALLEY NEWS LIVE FACEBOOK PICTURE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 11:40 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 5.6 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1278 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1814 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
820
WUUS53 KFGF 260535
SVRFGF
MNC027-107-119-NDC017-035-097-260630-
/O.NEW.KFGF.SV.W.0043.130626T0535Z-130626T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1235 AM CDT WED JUN 26 2013
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CLAY COUNTY IN NORTHWEST MINNESOTA...
NORMAN COUNTY IN NORTHWEST MINNESOTA...
SOUTHWESTERN POLK COUNTY IN NORTHWEST MINNESOTA...
NORTHEASTERN CASS COUNTY IN SOUTHEAST NORTH DAKOTA...
SOUTHEASTERN GRAND FORKS COUNTY IN NORTHEAST NORTH DAKOTA...
TRAILL COUNTY IN SOUTHEAST NORTH DAKOTA...
* UNTIL 130 AM CDT
* AT 1230 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH
OF HILLSBORO...AND MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HILLSBORO AND CLIMAX AROUND 1240 AM CDT.
CALEDONIA AND NIELSVILLE AROUND 1245 AM CDT.
SHELLY AND GREENVIEW AROUND 1250 AM CDT.
HALSTAD AND GRANDIN AROUND 1255 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE KELSO...HENDRUM...PERLEY...
HADLER AND ADA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4749 9611 4697 9678 4749 9747 4758 9747
4787 9709
TIME...MOT...LOC 0535Z 311DEG 38KT 4752 9703
HAIL...0.88IN
WIND...60MPH
$$
BH2 follow-up statements
377 WWUS53 KFGF 260555 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1255 AM CDT WED JUN 26 2013 MNC027-107-119-NDC017-035-097-260630- /O.CON.KFGF.SV.W.0043.000000T0000Z-130626T0630Z/ NORMAN MN-CASS ND-GRAND FORKS ND-TRAILL ND-CLAY MN-POLK MN- 1255 AM CDT WED JUN 26 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN POLK...NORTHWESTERN CLAY AND NORMAN COUNTIES IN NORTHWEST MINNESOTA...AND SOUTHEASTERN GRAND FORKS COUNTY IN NORTHEAST NORTH DAKOTA...AND TRAILL AND NORTHEASTERN CASS COUNTIES IN SOUTHEAST NORTH DAKOTA UNTIL 130 AM CDT... AT 1253 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CUMMINGS... AND MOVING SOUTHEAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. THE SEVERE THUNDERSTORM WILL BE NEAR... HILLSBORO AND CLIMAX AROUND 100 AM CDT. CALEDONIA AND SHELLY AROUND 105 AM CDT. GRANDIN AND GREENVIEW AROUND 110 AM CDT. HALSTAD AND BELTRAMI AROUND 115 AM CDT. OTHER LOCATIONS IN THE WARNING INCLUDE NIELSVILLE...HENDRUM...HADLER AND ADA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4748 9745 4783 9699 4749 9611 4697 9678 TIME...MOT...LOC 0555Z 311DEG 38KT 4752 9699 HAIL...0.88IN WIND...60MPH $$ BH
665 WWUS53 KFGF 260628 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 128 AM CDT WED JUN 26 2013 MNC027-107-119-NDC017-035-097-260638- /O.EXP.KFGF.SV.W.0043.000000T0000Z-130626T0630Z/ NORMAN MN-CASS ND-GRAND FORKS ND-TRAILL ND-CLAY MN-POLK MN- 128 AM CDT WED JUN 26 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN POLK... NORTHWESTERN CLAY AND NORMAN COUNTIES IN NORTHWEST MINNESOTA...AND SOUTHEASTERN GRAND FORKS COUNTY IN NORTHEAST NORTH DAKOTA...AND TRAILL AND NORTHEASTERN CASS COUNTIES IN SOUTHEAST NORTH DAKOTA WILL EXPIRE AT 130 AM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4748 9745 4783 9699 4749 9611 4697 9678 TIME...MOT...LOC 0628Z 311DEG 38KT 4729 9660 $$ HOPKINS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 12:01 AM CDT, 34 minutes earlier.
Area forecast discussion, Jun 26, 12:01 AM CDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 1201 AM CDT WED JUN 26 2013 .UPDATE... ISSUED AT 1156 PM CDT TUE JUN 25 2013 CONVECTION BECOMING MORE PROGRESSIVE WITH ONE MORE BAND TO GO THROUGH ASSOCIATED WITH TROUGH/COOL FRONT. NEW WATCH ISSUED PRIMARILY TO HANDLE LAST BAND AND POTENTIAL WIND. HEAVY RAIN THREAT WILL CONTINUE TO BE MONITORED HOWEVER ANY ADDITIONAL THREAT LOOKS MINIMAL. ADJUSTED POPS ACCORDINGLY. UPDATE ISSUED AT 949 PM CDT TUE JUN 25 2013 BRIEF UPDATE WITH ONGOING SEVERE WEATHER AND FLOODING. ADJUSTED POPS TO ACCOUNT FOR CLUSTER OF STRONG STORMS ALONG SOUTHERN VALLEY. NO OTHER CHANGES. FEEL CURRENT CONVECTION WILL TRANSITION TO FURTHER HEAVY RAIN AREAS. WILL BE WATCHING NORTHERN VALLEY CLOSELY FOR POTENTIAL OF STRONG WINDS WITH LINE OF STORMS. AFTER BACK BUILDING STORMS DOES LOOK LIKE STORMS BEGINNING TO LIFT NORTH OF THE FARGO AREA. UPDATE ISSUED AT 628 PM CDT TUE JUN 25 2013 ONLY CHANGES THIS UPDATE WAS TO PUSH HIGHER POPS A BIT EAST BASED ON CURRENT RADAR TRENDS. WITH LACK OF SHEAR CONVECTION PULSES UP A FEW VOLUME SCANS THEN WEAKENS. STILL POTENTIAL FOR WIND...HAIL AND MAY END UP WITH POTENTIAL FLOODING ISSUES HOWEVER UPSTREAM CONVECTION WEST OF DVL WEAKENING. WILL CONTINUE TO MONITOR THROUGH THE EVENING. REMAINDER OF FORECAST OK. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT) ISSUED AT 318 PM CDT TUE JUN 25 2013 THE MAIN CONCERN WILL BE SEVERE AND HEAVY RAIN POTENTIAL THIS EVENING AND OVERNIGHT. LAPS ANALYSIS INDICATING MLCAPE 3500-4500 J/KG ALONG SURFACE BOUNDARY ACROSS CENTRAL NORTH DAKOTA (WEST OF THE FA) WITH MLCAPE 2500-3500 J/KG ACROSS THE WESTERN FA. MLCIN IS NOW LESS THAN 10 J/KG ALONG THE BOUNDARY...BUT STILL AROUND 30 J/KG ACROSS THE WESTERN FA. WATER VAPOR IMAGERY INDICATES A MID-LEVEL TROUGH APPROACHING THIS AREA...AND SATELLITE IMAGERY INDICATING VERTICAL DEVELOPMENT ALONG THE SURFACE BOUNDARY. CONVECTIVE INITIATION SEEMS CERTAIN. ALTHOUGH DEEP LAYER SHEAR IS VERY WEAK...AOB 20 KNOTS...THE VERY STRONG INSTABILITY SHOULD BE ABLE TO PROMOTE SEVERE STORMS INTO THE EVENING HOURS. WILL INCLUDE T+ (SEVERE) FOR AREAS WEST OF THE VALLEY WHERE STORMS ARE EXPECTED THIS EVENING. SEVERE THREAT SHOULD BE LIMITED DURING THE OVERNIGHT HOURS DUE TO WEAK DEEP LAYER SHEAR AND LACK OF A LOW LEVEL JET. THE OTHER THREAT WILL BE HEAVY RAIN POTENTIAL...AND KEPT THE MENTION IN THE FORECAST. HI-RES MODELS CONTINUE TO INDICATE THAT THE ENTIRE THUNDERSTORM COMPLEX WILL BECOME MORE PROGRESSIVE THIS EVENING...WHICH SHOULD LIMIT THE AREAL COVERAGE OF HEAVY RAIN. WILL MONITOR AND MAY NEED A FLASH FLOOD WATCH IF CONDITIONS INDICATE THAT AREAS ACROSS THE SOUTHERN FA (WHERE THE MOST RAIN OCCURRED LAST WEEK) ARE TO BE AFFECTED WITH A FEW HOURS OF MULTIPLE SLOW MOVING STORMS. WEDNESDAY-WEDNESDAY NIGHT...LOW LEVEL BOUNDARY WILL BE NEAR THE NE FA AND MODELS UNCERTAIN HOW QUICKLY THIS FEATURE WILL BE ABLE TO PROPAGATE EASTWARD. KEPT CHANCE POPS ACROSS THIS AREA. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 318 PM CDT TUE JUN 25 2013 THURSDAY-FRIDAY...NORTHWEST FLOW ALOFT WILL BEGIN TO DEVELOP. AFTERNOON SHOWERS (ISOLD TSTMS) POSSIBLE DEPENDING ON WHERE COLD POOL ALOFT SETS UP...AND DEGREE OF LOW LEVEL MOISTURE. EXPECT BREEZY AFTERNOONS AND TEMPERATURES NEAR NORMAL VALUES. FRIDAY NIGHT-TUESDAY...LONG RANGE MODELS ARE CONSISTENT IN DEPICTING AN AMPLIFIED WESTERN CONUS RIDGE DURING THE EXTENDED PERIOD...WHICH WILL RESULT IN NORTHWEST FLOW ALOFT ACROSS THE FA. A DEPARTING SHRTWV TROF FROM FRIDAY NIGHT INTO SATURDAY SHOULD PRODUCE SOME LINGERING CLOUDS AND SHOWERS ACROSS NORTHWEST MN ON SATURDAY. GENLY DRY CONDITIONS ARE EXPECTED SUNDAY INTO MONDAY. A RETROGRADING WESTERN RIDGE WILL ALLOW SOMEWHAT COOLER AIR TO DROP INTO THE AREA FROM CENTRAL CANADA...WITH TEMPERATURES SLIGHTLY BELOW SEASONAL NORMALS. BY TUESDAY... THE NEXT APPROACHING SHRTWV TROF SHOULD PRODUCE AREAS OF SHOWERS AND THUNDERSTORMS. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 1156 PM CDT TUE JUN 25 2013 CONVECTION TO LAST A COUPLE MORE HOURS YET BUT PRIMARILY WILL BE VFR WITH LOCALIZED MVFR VSBY. CLEARING REACHING DVL AND WILL CONTINUE TO PROGRESS EAST. MOST AREAS SHOULD BE VFR BY MORNING. && .HYDROLOGY... ISSUED AT 100 PM CDT TUE JUN 25 2013 THE RED RIVER AT WAHPETON HAS CRESTED AND THE RIVER LEVEL HAS RECEDED BACK TO MINOR FLOOD STAGE. THE SHEYENNE AT HARWOOD WILL EASE BELOW FLOOD STAGE THIS AFTERNOON. OTHERWISE...MINOR FLOODING CONTINUES AT FARGO...SABIN... DILWORTH AND WEST FARGO. SOME LOCALIZED HEAVY RAINFALL IS POSSIBLE TONIGHT...WHICH COULD IMPACT RIVER STAGES IF IT FALLS OVER ALREADY SWOLLEN RIVERS IN THE SOUTHERN RED RIVER VALLEY. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && UPDATE...VOELKER SHORT TERM...TG LONG TERM...TG/GUST AVIATION...VOELKER HYDROLOGY...WJB
Hazardous weather outlook, Jun 25, 5:57 AM CDT, 18 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 557 AM CDT TUE JUN 25 2013 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-261100- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 557 AM CDT TUE JUN 25 2013 THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT ACROSS MOST OF EASTERN NORTH DAKOTA AND WEST CENTRAL MINNESOTA THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP IN CENTRAL NORTH DAKOTA THIS AFTERNOON...THEN MOVE EAST TONIGHT. THE MAIN THREAT FOR SEVERE STORMS WILL BE IN THE DEVILS LAKE BASIN INTO SOUTHEAST NORTH DAKOTA AND WEST CENTRAL MINNESOTA FROM 4 PM UNTIL 10 PM...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE THROUGHOUT THE AREA TONIGHT...ALONG WITH SOME FLOODING POSSIBLE WHERE STORMS PERSIST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SHOWERS AND THUNDERSTORMS WILL MOVE INTO NORTHWEST MINNESOTA BY WEDNESDAY AFTERNOON. SEVERE WEATHER IS NOT EXPECTED...ALTHOUGH SOME SMALL HAIL AND HEAVY RAIN IS POSSIBLE WEDNESDAY AFTERNOON IN NORTHWEST MINNESOTA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT. DK
In the hours before
Special weather statement, Jun 25, 11:17 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1117 PM CDT TUE JUN 25 2013
MNZ004-005-007-NDZ008-016-260515-
EASTERN WALSH COUNTY ND-KITTSON MN-PEMBINA ND-ROSEAU MN-WEST MARSHALL
MN-
1117 PM CDT TUE JUN 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN WALSH...
NORTHWESTERN MARSHALL...EASTERN PEMBINA...NORTHWESTERN ROSEAU AND
KITTSON COUNTIES UNTIL 1215 AM CDT...
AT 1115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A THUNDERSTORM 8 MILES SOUTHWEST OF HALLOCK...OR 24 MILES NORTHEAST
OF GRAFTON...MOVING TO THE NORTHEAST AT 55 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN.
THE STORM WILL BE NEAR...
HALLOCK...NORTHCOTE AND HUMBOLDT AROUND 1125 PM CDT.
ORLEANS...LANCASTER AND LAKE BRONSON AROUND 1130 PM CDT.
CARIBOU AROUND 1150 PM CDT.
BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4900 9617 4850 9676 4855 9742 4876 9754
4901 9715 4901 9619
TIME...MOT...LOC 0417Z 221DEG 50KT 4869 9701
JAM/JARLocal storm report, Jun 25, 11:41 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1141 PM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM FUNNEL CLOUD 4 N KENT 46.50N 96.68W
06/25/2013 WILKIN MN LAW ENFORCEMENT
FUNNEL BETWEEN KENT AND WOLVERTON. SPOTTER REPORT RELAYED
THROUGH SHERIFFS OFFICE.
&&
GGUSTLocal storm report, Jun 25, 11:46 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1146 PM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM TSTM WND DMG 8 E DOWNER 46.75N 96.32W
06/25/2013 CLAY MN STORM CHASER
4 INCH DIAMETER BRANCHES DOWN NEAR CLAY COUNTY ROAD 10
BETWEEN DOWNER AND ROLLAG MN
&&
HOPKINSLocal storm report, Jun 25, 11:54 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1154 PM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM TSTM WND GST 1 S HALLOCK 48.75N 96.94W
06/25/2013 M62 MPH KITTSON MN AWOS
PEAK WIND SPEED MEASURED AT THE HALLOCK AIRPORT.
&&
GGUSTLocal storm report, Jun 25, 11:55 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1155 PM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM TSTM WND GST HALLOCK 48.77N 96.94W
06/25/2013 M62.00 MPH KITTSON MN AWOS
1133 PM FUNNEL CLOUD 4 N ABERCROMBIE 46.51N 96.73W
06/25/2013 WILKIN MN LAW ENFORCEMENT
SPOTTER REPORT RELAYED THROUGH SHERIFFS OFFICE.
&&
JRSpecial weather statement, Jun 26, 12:02 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1202 AM CDT WED JUN 26 2013 MNZ001-NDZ027-030-260545- GRAND FORKS ND-TRAILL ND-WEST POLK MN- 1202 AM CDT WED JUN 26 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN POLK...NORTHEASTERN TRAILL AND SOUTHEASTERN GRAND FORKS COUNTIES UNTIL 1245 AM CDT... AT 1157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 12 MILES WEST OF GRAND FORKS...MOVING TO THE EAST AT 45 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN. THE STORM WILL BE NEAR... GRAND FORKS AROUND 1210 AM CDT. EAST GRAND FORKS AND THOMPSON AROUND 1215 AM CDT. MALLORY...DAVIDSON AND BYGLAND AROUND 1225 AM CDT. KEY WEST AND FISHER AROUND 1230 AM CDT. FOR MOTORISTS ON INTERSTATE 29...THE STORM WILL BE BETWEEN...MILE MARKER 139 AROUND 1210 AM CDT...AND MILE MARKER 134 AROUND 1215 AM CDT... BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4798 9650 4757 9673 4780 9755 4804 9740 TIME...MOT...LOC 0502Z 284DEG 38KT 4789 9724 JAM/JAR
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:11 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Richland | 64 min |
| Jun 25, 7:53 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Traill | 52 min |
| Jun 25, 8:00 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Ramsey, Towner | 45 min |
| Jun 25, 8:15 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Richland | 45 min |
| Jun 25, 8:44 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Ramsey | 61 min |
| Jun 25, 9:03 PM CDT | Special Weather Statement | FGF | Cass, Traill | 57 min |
| Jun 25, 9:11 PM CDT | Areal Flood Advisory | FGF | Cass | 10 hr |
| Jun 25, 9:16 PM CDT | Special Weather Statement | FGF | Ramsey | 59 min |
| Jun 25, 9:23 PM CDT | Areal Flood Advisory | FGF | Richland | 10 hr |
| Jun 25, 9:32 PM CDT | Flash Flood Warning | FGF | Barnes, Cass | 12 hr |
| Jun 25, 9:42 PM CDT | Severe Thunderstorm Warning | FGF | Richland | 48 min |
| Jun 25, 10:34 PM CDT | Special Weather Statement | FGF | Grand Forks | 56 min |
| Jun 25, 10:42 PM CDT | Flash Flood Warning | FGF | Richland | 63 min |
| Jun 25, 10:54 PM CDT | Flash Flood Warning | FGF | Richland | 11 hr |
| Jun 25, 10:58 PM CDT | Tornado Warning | FGF | Richland | 47 min |
| Jun 25, 11:39 PM CDT | Severe Thunderstorm Warning | FGF | Pembina | 51 min |
| Jun 26, 12:02 AM CDT | Special Weather Statement | FGF | Grand Forks | 43 min |
| Jun 26, 6:49 AM CDT | River Flood Warning | FGF | Cass | 3 days |
| Jun 26, 9:43 AM CDT | Areal Flood Warning | FGF | Richland | 26 hr |
| Jun 26, 9:59 AM CDT | Areal Flood Advisory | FGF | Cass | 26 hr |
| Jun 26, 10:57 AM CDT | River Flood Warning | FGF | Traill | 8 days |
| Jun 26, 10:57 AM CDT | River Flood Warning | FGF | Grand Forks | 9 days |
| Jun 26, 10:57 AM CDT | River Flood Warning | FGF | Grand Forks, Walsh | 10 days |
| Jun 25, 10:13 PM CDT | Special Weather Statement | FGF | Pennington, Polk | 47 min |
| Jun 25, 11:17 PM CDT | Special Weather Statement | FGF | Kittson | 58 min |
| Jun 26, 1:32 AM CDT | Special Weather Statement | FGF | Clay | 58 min |
| Jun 26, 2:33 AM CDT | Special Weather Statement | FGF | Mahnomen | 57 min |
| Jun 26, 2:44 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clearwater, Hubbard, Mahnomen | 61 min |
| Jun 26, 6:30 PM CDT | Special Weather Statement | FGF | Roseau | 60 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2013Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.